Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
portrgirl

This is all interesting but...

Recommended Posts

From what it sounds like, my skin is like some of yours. I'd use a bp cleanser + sal. acid toner + bp cream. Nothing really helped, especially around my chin. Then I went to the dermetologist and tried different creams and that didn't help. Finally I got a prescription for an oral medication and I've been on that ever since. Every now and then I get one cyst but nothing like I used to. Very rarely can cystic acne be helped from the outside since it's happening deep below the skin. Sure the outside stuff CAN help prevent it but they'll still pop up.

Also, it sounds like alot of you are irritating your skin. BP 2.5% IS less irritating than the 10% but in the amount that this site reccommends you slather on your skin 2x a day, it's going to be extremely irritating to your skin. Some people might be able to get away with it, but I bet most on here don't mention the fact that their skin is tight, extra oily sometimes, yet dry underneath (even with moisturizer).

Thing is, anything in excess isn't good. Take the vitamin B5 Complex idea for acne. If Dr. Leung's theory behind acne was correct and a deficiency in B5 was the cause, then a much lower dosage of the vitamin would be enough to help correct the problem. Instead, that high dosage might help acne a little but it seriously depleats other necessary vitamins in the body in order to balance out. Other diseases are helped by vitamin B5 (such as circulation problems) but by a much much smaller dose. Besides, has anybody read the instructions on the bp? It says thin layer. Not huge gobs all over your face...

Your body reactions to anything that isn't right for it. That reaction can be irritation, reddness, or peeling of the skin, like with bp. It's the warning sign that you need to stop doing something otherwise your body's going to take other measures to fix it. Same with the B5... Diareha, farting, stomach ache, all signs to stop what you're doing bc your body's unbalanced.

Anyway, sorry for the whole soap box thing. I came accross this site bc I'm doing research for new skin care products and had to put in a little warning... I know this message will get hate-responses but before you do that, do a little research for yourself. Call a dermatologist or a doctor, look on webmd, search on google and yahoo. Be well informed before you make any decision about your body. eusa_think.gif

(btw, now I have my oral medication but I also wash my face with a gentle cleanser followed by a light layer of bp which works much better than when I used to use about two pea-sized dots - which I thought was a lot but I guess it really wasn't compared to what's suggested here! I also use cetephil's moisturizer after the bp. I do that in the morning after my shower and at night before bed. Works like a charm.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×